# SDR AWXA200600909

- Difficulty date: May 29, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302800000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED FLOOR PANEL 151MF DELAMINATED OUT OF LIMITS IN THE AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED AND INSTALLED FABRICATED FLOORBOARD 151MF IAW IRM 9701F.
